# SDR CALA2014061691290

- Difficulty date: June 15, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 64,819 hours, 7,576 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW A CHECK,  AFT GALLEY EEL, TWO EACH INOPERATIVE.  REPLACED FEEDER CABLE AT DOOR 4L IAW SSM 33-51-05, LIGHT OPERATIONS NORMAL.
